Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 75, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 31, 2008, 10:15 PM CDT for Caddo County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2008, 10:15 PM CDT (03:15 UTC)
- Expired
- May 31, 2008, 10:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Caddo County, OK
The radar
The Norman radar (KTLX), 116 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 6:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2840 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 010315
TOROUN
OKC015-010345-
/O.NEW.KOUN.TO.W.0075.080601T0315Z-080601T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1045 PM CDT
* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HYDRO...
MOVING SOUTHEAST AT 23 MPH.
* LOCATIONS IN THE WARNING INCLUDE HYDRO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 94.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3555 9852 3551 9840 3538 9848 3543 9861
3547 9862 3554 9861 3555 9861
TIME...MOT...LOC 0315Z 312DEG 20KT 3553 9857
$$
WR3 follow-up statements
000
WWUS54 KOUN 010323
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT SAT MAY 31 2008
OKC015-010345-
/O.CON.KOUN.TO.W.0075.000000T0000Z-080601T0345Z/
CADDO OK-
1022 PM CDT SAT MAY 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN CADDO COUNTY...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHEAST
OF HYDRO...MOVING SOUTHEAST AT 23 MPH.
* LOCATIONS IN THE WARNING INCLUDE HYDRO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 94.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3555 9852 3551 9840 3538 9848 3543 9861
3547 9862 3554 9861 3555 9861
TIME...MOT...LOC 0322Z 312DEG 20KT 3550 9854
$$
WR000
WWUS54 KOUN 010330
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1030 PM CDT SAT MAY 31 2008
OKC015-010345-
/O.CON.KOUN.TO.W.0075.000000T0000Z-080601T0345Z/
CADDO OK-
1030 PM CDT SAT MAY 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN CADDO COUNTY...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHEAST
OF HYDRO...MOVING SOUTHEAST AT 23 MPH.
* LOCATIONS IN THE WARNING INCLUDE HYDRO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 94.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF TENNIS BALLS OR LARGER.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3555 9852 3551 9840 3538 9848 3543 9861
3547 9862 3554 9861 3555 9861
TIME...MOT...LOC 0330Z 312DEG 20KT 3547 9852
$$
WR000
WWUS54 KOUN 010342
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT SAT MAY 31 2008
OKC015-010351-
/O.EXP.KOUN.TO.W.0075.000000T0000Z-080601T0345Z/
CADDO OK-
1041 PM CDT SAT MAY 31 2008
...THE TORNADO WARNING FOR NORTHWESTERN CADDO COUNTY EXPIRES AT 1045
PM CDT...
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING WILL NOT BE RE-ISSUED
WHEN THE CURRENT ONE EXPIRES AT 1045 PM.
LAT...LON 3555 9852 3551 9840 3538 9848 3543 9861
3547 9862 3554 9861 3555 9861
TIME...MOT...LOC 0341Z 312DEG 20KT 3543 9846
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 31, 9:28 PM CDT, 47 minutes earlier.
Area forecast discussion, May 31, 9:28 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 928 PM CDT SAT MAY 31 2008 .UPDATE... STORMS HAVE DEVELOPED IN WEST CENTRAL OKLAHOMA THIS EVENING. HAVE RAISED POPS FOR THESE STORMS AND REMOVED POPS FOR SOUTH CENTRAL AND SOUTHEAST OK. STATIONARY FRONT EXTENDS FROM WEST CENTRAL INTO NORTH CENTRAL OK THIS EVENING. LLJ EXPECTED TO DEVELOP THIS EVENING AND OVERNIGHT. ADDITIONAL TSTMS ARE EXPECTED TO DEVELOP IN KS AND DEVELOP INTO ONE OR MORE MCS MOVING ACROSS PARTS OF THE FA LATER TONIGHT/SUN MORNING. SEVERE STORMS WILL CONT TO BE POSSIBLE OVERNIGHT. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 252 PM CDT SAT MAY 31 2008/ DISCUSSION... WILL BE A WAITING GAME FOR CONVECTION THROUGH TONIGHT. AT LEAST THREE AREAS TO WATCH THROUGH EARLY EVENING. MAIN AREA OF CONCERN WILL BE NORTH-CENTRAL OKLAHOMA WHERE WEST TO EAST STATIONARY FRONT IS COINCIDENT WITH OUTFLOW BOUNDARY FROM EARLY MORNING CONVECTION. BOUNDARY LAYER TRIPLE POINT CURRENTLY LOCATED OVER LOCATIONS JUST WEST OF ENID...AND IS EXPECTED TO DRIFT SLOWLY TO THE NORTH AND WEST INTO THE EVENING HOURS. IN THE COOLER/MOIST REGIME NORTH OF THE FRONT AND EAST OF THE OUTFLOW BOUNDARY HAS ALLOWED STCU FIELD TO FORM...WHICH AT LEAST THROUGH MOST OF THE AFTERNOON...SHOULD ALLOW WEAK CAP TO HOLD. H7 S/WV TROF...EVIDENT IN U/A AND SATL TRENDS OVER NM...ALONG WITH INCREASING LOW-LEVEL JET...SHOULD ALLOW SCATTERED OR NUMEROUS THUNDERSTORMS TO DEVELOP NEAR AND NORTH OF STATIONARY FRONT. IF WE DO NOT GET ANY STORMS OVER EXTREME NORTHERN OKLAHOMA NEAR THE FRONT...EVENT MAY BE LATE EVENING AND OVERNIGHT WITH MCS TYPE ACTIVITY DIVING SOUTHWARD FROM KANSAS. ANOTHER AREA TO MONITOR IS WEAK CONVERGENCE AXIS OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA. LACK OF CAP AND HIGH INSTABILITY OVER THIS PORTION OF FORECAST...AS DEPICTED BY OBJECTIVE ANALYSIS PROGRAMS...LIKELY A RESULT OF ERRONEOUS AWOS DEWPOINT READINGS BEING INGESTED INTO ANALYSIS FIELDS. GIVEN THIS AND WEAKENING CONVERGENCE TRENDS...FEEL CHANCES ARE QUITE SMALL FOR STORMS. THIRD AREA OF INTEREST WILL BE OVER WEST-CENTRAL AND SOUTHWEST OKLAHOMA...IN AREA OF BACKING/ACCELERATING FLOW JUST EAST OF SOUTHERN TEXAS PANHANDLE SURFACE LOW. THIS REGION IS STRONGLY CAPPED...BUT WITH TEMPS EXPECTED TO REACH AROUND THE CENTURY MARK...CANNOT RULE OUT AN ISOLATED STRONG/SEVERE STORM OR TWO WHICH WILL BE DIURNALLY DRIVEN. MENTIONED FRONT IS PROGD TO GET SHOVED SOUTHWARD TOWARD THE I-40 CORRIDOR LATE TONIGHT AND TOMORROW MORNING...IF ENOUGH CONVECTION CAN BE REALIZED. LOCATIONS NEAR AND NORTH OF THIS FRONT WOULD HAVE THE OPPORTUNITY FOR STRONG SEVERE STORMS AGAIN LATE TOMORROW AND TOMORROW NIGHT. WILL LEAVE POPS MAINLY CONFINED TO NORTHERN INTO PORTIONS OF CENTRAL OKLAHOMA FOR SUNDAY/SUNDAY NIGHT. ANOTHER FRONTAL SURFACE MAY TRY TO ENTER NORTHERN PORTIONS OF OKLAHOMA LATE TUESDAY INTO WEDNESDAY...AND DESPITE RELATIVELY STRONG CAP...A FEW STORMS CANNOT BE RULED OUT ACROSS NORTHERN OKLAHOMA DURING THIS TIME FRAME. OF GREATER IMPACT MAY BE WHAT EVOLVES OUT OF PROGD UPPER LOW THAT WILL DEEPEN OVER GREAT BASIN AND HEADS TOWARD CENTRAL AND SOUTHERN PLAINS AROUND THURSDAY. AGAIN...STRONG CAP WILL HAVE TO BE OVERCOME...BUT GIVEN PROGD FORCING AND SHARP DRY LINE...A SIGNIFICANT SEVERE WEATHER EVENT LIKELY OVER THE REGION. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 92 71 95 / 40 20 10 10 HOBART OK 71 98 71 98 / 20 10 10 10 WICHITA FALLS TX 73 98 73 99 / 10 10 0 0 GAGE OK 63 88 66 96 / 30 20 10 10 PONCA CITY OK 68 83 69 93 / 60 60 30 20 DURANT OK 70 93 73 94 / 10 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/09
Hazardous weather outlook, May 31, 8:18 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT SAT MAY 31 2008
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
818 PM CDT SAT MAY 31 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTH
CENTRAL OKLAHOMA. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXTENDS
SOUTH AND WESTWARD INTO NORTHWEST... WEST-CENTRAL AND CENTRAL
OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND NORTHEAST OF A LINE
EXTENDING FROM CHEROKEE...TO ENID AND STILLWATER. THIS INCLUDES THE
CITIES OF MEDFORD...ENID...PONCA CITY...AND STILLWATER. THE SLIGHT
RISK AREA EXTENDS SOUTH AND WESTWARD TO A LINE EXTENDING FROM ELK
CITY...TO NORMAN AND HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH THE
OVERNIGHT HOURS.
IMPACTS...
VERY LARGE HAIL...OVER TWO INCHES IN DIAMETER...WILL BE THE MAIN
CONCERN. DAMAGING WIND GUSTS AND INTENSE LIGHTNING WILL BE A
SECONDARY CONCERN. A TORNADO THREAT WILL ALSO BE SEEN MAINLY ACROSS
THE MODERATE RISK AREA THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK
AREAS SHOULD PLAN TO MAINTAIN SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A WEAK AND SLOW-MOVING FRONT EXTENDED FROM WEST CENTRAL INTO NORTH
CENTRAL OKLAHOMA THIS EVENING. DAYTIME HEATING HAS RESULTED IN A
VERY UNSTABLE AIRMASS ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS. STORMS MAY INITIATE NEAR THE FRONT THIS EVENING. STRONG
DEEP-LAYER WIND SHEAR WILL SUPPORT ORGANIZED SEVERE THUNDERSTORMS...
SOME OF WHICH WILL BE SUPERCELLS.
A LOW LEVEL JET IS EXPECTED TO DEVELOP THIS EVENING AND OVERNIGHT...
WITH THUNDERSTORMS EXPECTED TO DEVELOP ACROSS PARTS OF WESTERN AND
CENTRAL KANSAS. THESE STORMS ALONG WITH POSSIBLY ANY STORMS THAT
DEVELOP NEAR THE FRONT THIS EVENING ARE EXPECTED TO FORM ONE OR MORE
LARGER CLUSTERS AND MOVE TO THE EAST AND SOUTHEAST...AFFECTING MORE
OF THE LOCATIONS IN THE SLIGHT RISK AREA. HAIL AND DAMAGING WINDS
WILL BE THE MAIN CONCERNS WITH THE CLUSTERS OF STORMS LATER TONIGHT.
THE LOW LEVEL JET WILL LIKELY HELP MAINTAIN THUNDERSTORM DEVELOPMENT
THROUGH THE OVERNIGHT HOURS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUNE 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON SUNDAY AND
SUNDAY NIGHT... OVER BASICALLY THE SAME AREAS THAT ARE IN THE SLIGHT
RISK TODAY AND TONIGHT. THE SURFACE FRONT MAY DRIFT A LITTLE FARTHER
SOUTH INTO CENTRAL OKLAHOMA ON SUNDAY... DUE TO THE EFFECTS OF
RAIN-COOLED AIR FROM THUNDERSTORMS TODAY AND TONIGHT. LARGE HAIL
AGAIN WILL BE THE PRIMARY CONCERN.
STRONG TO SEVERE STORMS MAY BE POSSIBLE AGAIN TUESDAY NIGHT INTO
WEDNESDAY. HOWEVER... THE BETTER SEVERE WEATHER CHANCES WILL BE
AROUND NEXT THURSDAY... AS A POWERFUL LATE-SPRING STORM SYSTEM FORMS
OVER THE ROCKIES AND MOVES INTO THE PLAINS. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE A SIGNIFICANT SEVERE WEATHER EPISODE OVER THE
CENTRAL UNITED STATES... INCLUDING PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS. ALL INTERESTS IN THE SOUTHERN PLAINS REGION ARE
ENCOURAGED TO LISTEN FOR FURTHER UPDATES TO THE FORECAST REGARDING
SEVERE WEATHER POTENTIAL DURING THE LATTER HALF OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
MAXWELLIn the hours before
Special weather statement, May 31, 8:42 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 842 PM CDT SAT MAY 31 2008 OKZ015-016-010200- DEWEY OK-CUSTER OK- 842 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER AND DEWEY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER PUTNAM AT 842 PM CDT...MOVING NORTHEAST AT 23 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. WR
Local storm report, May 31, 9:15 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL PUTNAM 35.86N 98.97W
05/31/2008 E1.25 INCH DEWEY OK FIRE DEPT/RESCUE
&&
JPIKELocal storm report, May 31, 9:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 7 SE THOMAS 35.68N 98.66W
05/31/2008 E1.75 INCH CUSTER OK PUBLIC
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 23 min |
| May 31, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 34 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 27 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 47 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| May 31, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 19 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 12 min |
| May 31, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 38 min |
| May 31, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 25 min |
| May 31, 10:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| May 31, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 50 min |
| May 31, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 31, 11:35 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 31, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 43 min |
| May 31, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 25 min |
| Jun 1, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 42 min |
| Jun 1, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 47 min |
| Jun 1, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| Jun 1, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 51 min |
| Jun 1, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 52 min |
| Jun 1, 7:40 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 50 min |
| Jun 1, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Jun 1, 9:17 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 43 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.